# SDR FDEA202302100246

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-300
- Aircraft serial: 63105
- Aircraft time: 6,567 hours, 3,241 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Part number: 114T4104407G
- Part serial: 000424
- Condition: Failed
- Location: N/A
- Part time: 6,567 hours, 3,241 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV2 CHECK AT MEXICANA FACILITIES (MEX), DAMAGE WAS INDUCED IN THE SLAT #4 COVER PANEL   523EB DURING SLAT EXTENSION/RETRACTION; AS A RESULT, THE REFERRED PANEL WILL HAVE TO BE REPLACED. LH WING ACCESS PANEL 523EB WAS MANUFACTURED IAW EA #: H-5720-T0372721 RELEASE DATE: FEB 10, 2023.
